# SDR DALA2017111008051

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 41,995 hours, 28,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER, THE CABIN FLOOR PANEL 221QF WAS FOUND TO BE DAMAGED AT THE FWD EDGE.  THE FLOOR PANEL BS 200 WAS REPAIRED IAW ER/A 563376.
